# SDR AALA202211299009

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 22,691 hours, 10,211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT ENTRY DOOR ASSIST BOTTLE PRESSURE AT 0 PSI. MAINTENANCE REMOVED AND REPLACED DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE EMERGENCY OPERATION CYLINDER PER AMM 52-10-00. SERVICED WITH NITROGEN AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
